# SDR 2007UALA00683

- Difficulty date: March 6, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 26,547 hours, 10,271 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Component: Slide
- Component part number: D31517121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  *S/D*  GAUGE LEAKING AT TEFLON TAPE.  REMOVED GAUGE & INSTALLED NEW TEFLON TAPE.  RETESTED & CHECKS OK.
